# SDR 1114063927

- Difficulty date: November 16, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N809MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3927
- Engine: Tmeca ARRIEL2B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tailboom
- Part time: 1,822 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE PREFLIGHT/AFTER FLIGHT INSPECTION A CRACK WAS OBSERVED IN THE PAINT ON THE DOUBLER WHICH SURROUNDS THE ACCESS FOR THE TAILBOOM MOUNTED BATTERY AND WHICH AN ACCESS DOOR IS ATTACHED.  A CLOSER INSPECTION REVEALED THAT THE DOUBLER HAD A CRACK THAT EXTENDED 37 MM FROM THE RIM OF THE ACCESS CUTOUT AT THE AFTMOST UPPER CORNER CUTOUT RADIUS.  IT WAS ALSO DISCOVERED THAT THE ACTUAL TAILBOOM SKIN WAS ALSO CRACKED WITH A CRACK EXTENDING TO A RIVET HOLE IN LINE WITH THE CRACK AND ABOUT HALF THE LENGTH OF THE CRACK IN THE DOUBLER.  AC WAS GROUNDED WITH OEM DEVELOPING A REPAIR PENDING APPROVAL OF THEIR DER.  AT THIS TIME WE ARE AWAITING THE REPAIR SCHEME.  AN INSPECTION OF THE REMAINING AIRCRAFT IN OUR FLEET
